MAUDE Adverse Event Report: LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER HANDLE; STAPLER, SURGICAL

LEXINGTON MEDICAL, INC. AEON ENDOSCOPIC STAPLER HANDLE; STAPLER, SURGICAL
Model Number AETH160
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
The aeon¿ endoscopic stapler consists of a handle and reload.During a laparoscopic appendectomy procedure, an aeth160 handle was used along with an unspecified reload.After the firing, the reload could not be retracted.The tissue was able to be removed from the reload.No additional surgery was necessary.No patient harm was reported.

Brand Name
AEON ENDOSCOPIC STAPLER HANDLE
Common Device Name
STAPLER, SURGICAL
Manufacturer (Section D)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL, INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
sarah spinelli
23 crosby drive
bedford, MA 
MDR Report Key24953078
Report Number3012998149-2026-00002
Device Sequence Number18721039
Product Code GAG
UDI-Device Identifier00851574008486
UDI-Public(01)00851574008486(17)280831(10)23BH585
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAETH160
Device Lot Number23BH585
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown